Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suggest treatment for leshion after shaving?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2008
Answered : 2609 Questions
Question
This dot just appeared i shaved not long ago im thinking its from shaving its the only one i have whatdo you think?
Posted Wed, 26 Mar 2014 in Skin Hair and Nails
 
 
Answered by Dr. Geetika Paul 33 minutes later
Brief Answer: Superficial folliculitis , apply topical antibioti Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same . I have seen the attached picture . You seem to have developed a lesion of folliculitis which is basically a superficial infection of the hair follicle. You need to apply a topical antibiotic cream like neosporin over the affected areas twice a day . Do not aapply any other cream or oil over it . You may skip shaving till it heals or you can do it carefully without touching this area. It should get better in two to three days with treatment. Hope it helps Please ask if you need any further clarifications Dr Geetika Paul
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for leshion after shaving? 16 minutes later
You cant get that in australia without a prescription is there anything elae that would work like hydrozole????
 
 
Answered by Dr. Geetika Paul 1 hour later
Brief Answer: Otc antibiotic creams Detailed Answer: Hi again Hydrozole cream would not work for you. I am sure you can get an antibiotic cream as an otc there. You can try neosporin or polysporin or ultramide cream. Any of these will work in your skin condition. Dr Geetika Paul
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for leshion after shaving? 31 minutes later
Can you pleas recommend me an australian one pleasee
 
 
Answered by Dr. Geetika Paul 1 hour later
Brief Answer: Topical antibiotic otc in Australia Detailed Answer: You can get Bactroban cream there. Dr Geetika Paul
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor